MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00004836-198106000-00003

Медицинская библиотека · Journal of clinical gastroenterology · 1981

Drug-induced esophagitis.

Mason S J, O'Meara T F

Клинический случайСтатьяПеревод в очереди

Аннотация

We report two patients with quinidine-induced esophagitis along with a review which reveals drug-induced esophagitis to be uncommon. Certain drugs implicated time and again include tetracycline, doxycycline KCl, quinidine, clindamycin, and a British drug, emepronium. Other drugs are mentioned in isolated case reports. Most patients have a benign course, responding well to antacids and discontinuation of the responsible medication, with the exception of KCl-induced injury, which may be fatal. Taking medication with a drink of water and avoiding medications just before retiring may help prevent drug-induced esophagitis.

Для цитирования: Mason S J, O'Meara T F. Drug-induced esophagitis.. Journal of clinical gastroenterology. 1981. DOI: 10.1097/00004836-198106000-00003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.